Taylor Series Expansion with the Fluctuation Freely Approximated Remainder Over Highly Oscillatory Basis Functions

GÜRVİT E., Baykara N. A., Demiralp M.

International Conference on Numerical Analysis and Applied Mathematics, Rethimnon, Greece, 18 - 22 September 2009, vol.1168, pp.432-433 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1168
  • City: Rethimnon
  • Country: Greece
  • Page Numbers: pp.432-433
  • Istanbul Technical University Affiliated: Yes


A new formulation is developed here to approximate highly oscillatory functions by applying the Fluctuationlessness Theorem to the remainder term of the Taylor polynomial. To this end a trigonometric basis set is utilized. Because of the limitation of space in this extended abstract the implementation of results are left to the presentation.